Publication
Title
Optimal supersaturated designs
Author
Abstract
Language
English
Source (journal)
Journal of the American Statistical Association. - Washington, D.C.
Publication
Washington, D.C. : 2014
ISSN
0162-1459
Volume/pages
109:508(2014), p. 1592-1600
ISI
000346797000021
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.02.2015
Last edited 26.05.2018
To cite this reference